Forced Oscillations of a Magnet in a Vessel Filled with a Magnetic Fluid
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Contemporary problems of continuum mechanics, Tome 223 (1998), pp. 233-237
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_223_a29,
author = {V. A. Naletova and V. A. Turkov},
title = {Forced {Oscillations} of {a~Magnet} in {a~Vessel} {Filled} with {a~Magnetic} {Fluid}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {233--237},
year = {1998},
volume = {223},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_223_a29/}
}
TY - JOUR AU - V. A. Naletova AU - V. A. Turkov TI - Forced Oscillations of a Magnet in a Vessel Filled with a Magnetic Fluid JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1998 SP - 233 EP - 237 VL - 223 UR - http://geodesic.mathdoc.fr/item/TM_1998_223_a29/ LA - ru ID - TM_1998_223_a29 ER -
V. A. Naletova; V. A. Turkov. Forced Oscillations of a Magnet in a Vessel Filled with a Magnetic Fluid. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Contemporary problems of continuum mechanics, Tome 223 (1998), pp. 233-237. http://geodesic.mathdoc.fr/item/TM_1998_223_a29/